... having mood swings, and I worry about everything. I feel guilt out of nowhere. I'm in college and I even feel guilty for going to see my partner 15 minutes away because of fear of my parents being upset. Because they gave me impression that they would like me to see my partner over the weekend and not on the weekdays. I am almost paranoia. I have this feeling of anxiety and guilt. Is this a side effect? Will this go away? It was not this way before
If it was not there at all before then it is more than likely from the medication. If you started on 40mgs you are more than likely still adjusting to it, and if you have no experience with this sort of medication that is also another adjustment .Try to calm your worries and allow the medication to help you, however, if this persists another 2 weeks you should get with your Dr and re-evaluate the treatment options.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - My doctor just increased the dose of prozac from 20 to 40mg and I was wondering are the
Posted 5 Mar 2015 • 2 answers
Medication - My psychiatrist increased my prozac two weeks ago from 20mg to 40 mg and I felt nothing
Posted 19 Mar 2015 • 1 answer
Medication - Has anyone had a tired phase on prozac? I increased to 40mg 3 weeks ago and just now it
Posted 22 Mar 2015 • 1 answer
Posted 26 Mar 2015 • 2 answers
Medication - My psychiatrist is switching me from Prozac to celexa I was taking 40mg for 5 weeks and
Posted 1 Apr 2015 • 2 answers